Document Type : Original Article


Department of Mathematics, Birjand Branch, Islamic Azad University, Birjand, Iran.


In this paper, we present characterizations of 2-simultaneous quasi-Chebyshevity and 2-simultaneous weakly Chebyshevity in quotient generalized 2-normed spaces.


[1] M. Abrishami Moghaddam, Some results on 2-best coapproximation in quotient generalized 2-normed spaces, Asia Pac. J. Math., 1(1) (2014), 37-43.
[2] M. Abrishami Moghaddam and T. Sistani, Best approximation in quotient generalized 2-normed spaces, Journal. Appl. Sci., 11(16) (2011), 3039-3043.
[3] M. Abrishami-Moghaddam and T. Sistani, On Pseudo-Chebyshev subspaces in quotient generalized 2-normed spaces, U.P.B Sci. Bull. Series A, 77(3) (2015), 123-130.
[4] M. Acikgoz, ε-approximation in generalized 2-normed spaces, Mat. Vesnik, 61(2) (2009), 159–163.
[5] H. Alizadeh, Sh. Rezapour, and S. M. Vaezpour, On ε-simultaneous approximation in quotient spaces, Aust. J. Math. Anal. Appl., 5(2) (2009), 1–7.
[6] H. Alizadeh, Sh. Rezapour, and S. M. Vaezpour, On simultaneous weakly-Chebyshev subspaces, Anal. Theory Appl., 27(2) (2011), 117-124.
[7] Y. J. Cho, P. C. S. Lin, S. S. Kim and A. Misiak, Theory of 2-inner product spaces, New York: Nova Science Publishes, Inc, 2001.
[8] R. W. Freese and Y. J. Cho, Geometry of Linear 2-Normed Space, Nova Science Publishers, Hauppage, NY, USA., 2001.
[9] S. Gahler, Lineare 2-normierte Raume, Math. Nachr., 28 (1964), 1-43.
[10] S. Gupta and T. D. Narang, Best coapproximation in quotient spaces, Iran. J. Sci. Inf., 14(1) (2019), 13-20.
[11] M. Iranmanesh and H. Mohebi, On best simultaneouse approximation in quotient spaces, Anal. Theory Appl., 23(1) (2007), 35-49.
[12] Z. Lewandowska, Linear operators on generalized 2-normed spaces, Bull. Math. Soc. Sci. Math. Roumanie, (N.S.), 42(4) (1999), 353-368.
[13] Z. Lewandowska, Generalized 2-normed spaces, Supskie Space Matemayczno Fizyczne, 1 (2001), 33-40.
[14] Z. Lewandowska, On 2-normed sets, Glas. Mat. Ser. III, 38(1) (2003), 99-110.
[15] Z. Lewandowska, Banach-Steinhaus theorems for bounded linear operators with values in a generalized 2-normed space, Glas. Mat. Ser. III, 38(2) (2003), 329-340.
[16] Z. Lewandowska, Bounded 2-linear operators on 2-normed sets, Glas. Mat. Ser. III, 39(2) (2004), 301-312.
[17] Z. Lewandowska, M. S. Moslehian, A. S. Moghaddam, Hahan-Banach theorem in generalized 2-normed sets, Comm. Math. Anal., 1(2) (2006), 109-113.
[18] S. M. Mousav Shams Abad, H. Mazaheri, and M. A. Dehghan, 2-farthest ortogonality in Generalized 2-Normed Space, J. Indones. Math. Soc., 24(1) (2018), 71-78.
[19] T. D. Narang and S. Gupta, Best simultaneous approximation in quotient spaces, Appl. Anal. Biolog. Phys. Sci.: ICMBAA, Aligarh, India, June 2015, 186 (2016), 339-349.
[20] Sh. Rezapour, 2-proximinality in generalized 2-normed spaces, South Asian Bull. Math., 33 (2009), 109-113.
[21] Sh. Rezapour, 1-type pseudo-Chebyshev subspaces in generalized 2-normed spaces, Aust. J. Math. Anal. Appl. 4(1) (2007), 1-7.
[22] Sh. Rezapour andI. Kupka, 1-type Lipschitz selections in generalized 2-normed spaces, Anal. Theory Appl., 24(3)  (2008), 205-210.